Journal of Symbolic Logic

Review: Douglas Bridges, Fred Richman, Varieties of Constructive Mathematics

D. van Dalen

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 2 (1991), 750-751.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743674

JSTOR
links.jstor.org

Citation

van Dalen, D. Review: Douglas Bridges, Fred Richman, Varieties of Constructive Mathematics. J. Symbolic Logic 56 (1991), no. 2, 750--751. https://projecteuclid.org/euclid.jsl/1183743674


Export citation